# SDR GLBA20100818G

- Difficulty date: August 18, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 29,312 hours, 36,208 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Component: Door
- Component part number: 12943004522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION FOUND EMERGENCY EXIT DOOR 4C INNER LOWER AFT CORNER SKIN CRACKED , 1.7" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-52-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
